CureZone   Log On   Join
Re: Iud removal
 
fran74 Views: 1,510
Published: 15 years ago
 
This is a reply to # 953,425

Re: Iud removal


I have to tell you, I just took mine out last night but I only had it in 3 months. I gained 5 lbs. Not a big deal right? Well I had one shot of the Depo Provera and in 3 months I gained 50 lbs. That was years ago (7) and I have not been able to lose more than 20lbs of that weight.( I was never more than 120lbs) I don't know what it does to us with the weight but it feels like it made my metabolism slow way down. I think if you can do something to reverse your metabolism you will be fine ( without more drugs). Good luck to you.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

0.863 sec, (1)